# SDR DALA14002583768

- Difficulty date: January 10, 2014
- Submitted: January 13, 2014
- Operation: Air carrier
- Aircraft: N3768
- Make and model: Boeing 737832
- Aircraft serial: 29630
- Aircraft time: 40,205 hours, 14,824 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 440
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND FRAME AT BS 440 BETWEEN S8-9L, CRACKED. MAINTENANCE C/W PRI 521020-14AD, REV ORIGINAL AND ER/A 521020-14AD, REV ORIGINAL.
